25249 articles – 19542 references  [version française]
.:. Browse > By author > Atkinson .:.
2 documents ordered by :

fulltext accessible on an other server Geometric grid classes of permutations
Albert M. H. et al
Transactions of the American Mathematical Society 365, 11 (2013) 5859-5881 [hal-00640059 - version 1]
fulltext accessible on an other server On the inverse image of pattern classes under bubble sort
Albert M. H. et al
Journal of Combinatorics 2, 2 (2011) 231-244 [hal-00525425 - version 1]